Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
D. Arnaudon

Veröffentlichungen von D. Arnaudon zu Arnaudon, D. ->
weitere Veröffentlichungen von D. Arnaudon:
Periodic and flat irreducible representations ofSU(3) q (1990)
Representations of $$\mathcal{U}_q (sl(3))$$ at roots of 1 (In the restricted specialisation) (1997)
Universal construction of quantum dynamical R matrices and a variant of the Hubbard model with pair hopping (1998)
Fusion rules and R-matrix for the composition of regular spins with semi-periodic representations of SL(2)"q (1991)
New fusion rules and R-matrices for SL(N)"q at roots of unity (1992)
Irreducible representations of the quantum analogue of SU(2) (1989)
Flat periodic representations ofU q (G) (1991)
Periodic and partially periodic representations ofSU(N) q (1991)
Centre and representations of small quantum superalgebras at roots of unity (1996)
Scasimir Operator, Scentre and Representations of Uq(osp(1|2)) (1997)
Periodic representations of SO(5)"q (1991)
Quantum chains with U"q(sl(2)) symmetry and unrestricted representations (1993)
q-analogue of IU (n) for q a root of unity (1991)
Minimal surfaces and string tension from non-planar loops (1987)
Weakly self-avoiding polymers in four dimensions. Rigorous results (1991)
Veröffentlichungen zu Arnaudon, D.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Arnaudon, D. Periodic and flat irreducible representations ofSU(3) q
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 134 (3. 1990), p. 523-537
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
2
Arnaudon, D. Representations of $$\mathcal{U}_q (sl(3))$$ at roots of 1 (In the restricted specialisation)
in: Czechoslovak journal of physics , ISSN 1572-9486, Vol. 47 (11. 1997), p. 1075-1082
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
3
Arnaudon, D. Universal construction of quantum dynamical R matrices and a variant of the Hubbard model with pair hopping
in: Czechoslovak journal of physics , ISSN 1572-9486, Vol. 48 (11. 1998), p. 1285-1289
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
4
Arnaudon, D. Fusion rules and R-matrix for the composition of regular spins with semi-periodic representations of SL(2)"q
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 268, No. 2 (1991), p. 217-221
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
5
Arnaudon, D. New fusion rules and R-matrices for SL(N)"q at roots of unity
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 280, No. 1-2 (1992), p. 31-38
Zugang: zum Volltext
ähnliche Vorschläge
1992
zeige Details
6
Roche, P., Arnaudon, D. Irreducible representations of the quantum analogue of SU(2)
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 17 (4. 1989), p. 295-300
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
7
Arnaudon, D., Chakrabarti, A. Flat periodic representations ofU q (G)
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 139 (3. 1991), p. 605-617
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
8
Arnaudon, D., Chakrabarti, A. Periodic and partially periodic representations ofSU(N) q
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 139 (3. 1991), p. 461-478
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
9
Arnaudon, D., Bauer, M. Centre and representations of small quantum superalgebras at roots of unity
in: Czechoslovak journal of physics , ISSN 1572-9486, Vol. 46 (12. 1996), p. 1121-1129
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
10
Arnaudon, D., Bauer, M. Scasimir Operator, Scentre and Representations of Uq(osp(1|2))
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 40 (4. 1997), p. 307-320
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
11
Arnaudon, D., Chakrabarti, A. Periodic representations of SO(5)"q
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 262, No. 1 (1991), p. 68-70
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
12
Arnaudon, D., Rittenberg, V. Quantum chains with U"q(sl(2)) symmetry and unrestricted representations
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 306, No. 1-2 (1993), p. 86-90
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
13
Arnaudon, D., Chakrabarti, A. q-analogue of IU (n) for q a root of unity
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 255, No. 2 (1991), p. 242-248
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
14
Arnaudon, D., Roiesnel, C. Minimal surfaces and string tension from non-planar loops
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 187, No. 1-2 (1987), p. 153-158
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
15
Arnaudon, D., Iagolnitzer, D., ... Weakly self-avoiding polymers in four dimensions. Rigorous results
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 273, No. 3 (1991), p. 268-272
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
16
Arnaudon, D., Bauer, M., ... On Casimir's Ghost
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 187 (2. 1997), p. 429-439
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
17
Arnaudon, D., Rivasseau, V., ... On the Witten vertex
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 180, No. 1-2 (1986), p. 41-44
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
18
Arnaudon, D., Buffenoir, E., ... Universal Solutions of Quantum Dynamical Yang–Baxter Equations
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 44 (3. 1998), p. 201-214
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
19
Arnaudon, D., Avan, J., ... On the Quasi-Hopf Structure of Deformed Double Yangians
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 51 (3. 2000), p. 193-204
Zugang: zum Volltext
ähnliche Vorschläge
2000
zeige Details
20
Arnaudon, D., Frappat, L., ... On elliptic algebras and double Yangians
in: Czechoslovak journal of physics , ISSN 1572-9486, Vol. 50 (1. 2000), p. 5-10
Zugang: zum Volltext
ähnliche Vorschläge
2000